# SDR JIKA2018020801

- Difficulty date: February 8, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N544UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT544
- Aircraft time: 22,490 hours, 23,399 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT AFTER TAKEOFF,  THE CABIN DOOR WARNING ANNUNCIATOR ILLUMINATED.  DECLARED AN EMERGENCY AND LANDED BACK AT DEPARTURE WITHOUT INCIDENT.   MAINTENANCE INSPECTED THE DOOR LATCHES,  FOUND TO BE WITHIN LIMITS.  ADJUSTED ONE OF THE SWITCHES, CONTACTED BY THE LATCHES AND OPERATION OF THE WARNING SYSTEM, FOUND NORMAL AND NO SUBSEQUENT ISSUES REPORTED.
